Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 8; Errata, volume 9


Journal: Proc. Amer. Math. Soc. 9 (1958), 1000-1000
Original Article: Proc. Amer. Math. Soc. 9 (1958), 673-681.
Original Article: Proc. Amer. Math. Soc. 9 (1958), 440-446.
Original Article: Proc. Amer. Math. Soc. 8 (1957), 834-840.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-58-99986-6
Article copyright: © Copyright 1958 American Mathematical Society